# SDR ASAA2023030142269

- Difficulty date: March 1, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 54,488 hours, 15,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524035
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOR SUPPORT STRUCTURE IS CRACKED AT STA 540 APPROX LBL1. GROUNDED - YES. REMVOED CRACKED FLOOR SUPPORT /BREAK PNL ASSY IAW B737-800 SRM 51-40-02DRILLED TO FIX NEW FLOOR SUPPORT /BREAK PNL ASSY IAW B737-800 ARM 51-40-05 AND BAC DWG 143A0060 REV A.
